Jump to content
CrazyBoards.org

Recommended Posts

Well I seem to be in a never ending mixed state. Making some progress, the mood changes are softer, if that makes sense. But, my moods even confuse me, let alone the people in my life.

My biggest struggle is recognizing when the depression comes that it is not permanent. It seems for ever, I do damage to myself when I get like that, mentally and physically.

So, was wondering if anyone has, I don't know, tips maybe.

I seem to float untethered from mood to mood. My lack of control is starting to make me restrict and vomit my food up. All for a sense of control. I have not had an eating disorder ever in my life, unless you count amphetamine abuse. I will talk to Tdoc and pdoc about this. But want to hear from others.

I try to stay present, I try distraction, I even hide in sleep.

Just can't seem to stay stable for any period of time.

Link to comment
Share on other sites

That sounds awful, Dragonfly. Do you think you need a med tweak?

Do you keep a mood journal? I fiond it helpful to do so, and also to record, not in any great detail, what I each day. It keeps the days from running into each other without any sense of form.

Link to comment
Share on other sites

It's tough to reply to this, but like you I suffer frequent cycling mostly depressive. My comfort;I know it will pass. Also, reading CB helps a lot too because I see so very many people are suffering what I have. You are not alone. It does sound though like you need a med tweek; that may help a lot. Don't try and take control by vomiting, you can't control BPII but you can treat it.

You are in my thoughts and prayers.

Link to comment
Share on other sites

I have some cocktail issues.  Part of my meds are prescribed by my Neurologist for seizures.  He wants me on Lamictal no matter what.  Its really important that i do not have another seizure, the last one caused a brain bleed.  Not allowed to have one again, or it won't be good. 

Pdoc has spoken of changing the seroquel to lithium.  May be time to try that. 

I cannot take SSRI's due to previous reactions ( that is what started the mixed state)  Pdoc is super cautious cus of seizure issues. 

I was stable for about 3 weeks (except I was using vicodin at the time) on only Lamictal and Seroquel.   I have no side effects with these two meds. 

So Pdoc has been rotating me through SNRI's to see if one works.  I primarily only have depression symptoms at this point. 

If he can find the right SNRI I may be home free. He moves my up very slowly so things take forevvvvvvver.

So I am getting somewhere, but looking for outside tools or coping skills while I wait. 

Link to comment
Share on other sites

I hope you start feeling better, mixed is the worst. If it is any help, I really like lithium, and use it as an add-on for depression. Lamictal, lithium, and Latuda (the "L"s :) ) have become my most successful cocktail. I was on Wellbutrin for 25 years, and it finally pooped out. Still, that's a pretty good run.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

  • Similar Content

    • By troop111
      Hi,
      Have any of you had or have read of gabapentin being of use as an adjunctive therapy for people with treatment resistant depression/anxiety/bipolar?
      I have been doing research and some sources say it helps, others say there is no strong clinical proof. I think a lot of the conflicting reports I have seen has to do with it simply not being studied en mass.
      Any advice/experiences regarding this? If so, what was your dosing?
      Thank you!
      troop
    • By lauraishere
      .
    • By Aeiou62
      I need some energy, some motivation, some good manic voodoo. Why cant i have that without losing my damn fool mind.?
      Hasnt anyone looked at that? Why must I be either lazy and lethargic or 90mph? Im always tired, always fatigued. I need to know how to get my mojo going WITHOUT my kookoo taging along every time. I cant believe nobody has studied this.
    • By braindeadbedhead
      This is a long shot, but I figure I can't be the only one who has ever had this thought. Is there a way to induce a state that includes the productivity/happiness of mania - without all the extra bullshit? 😅
      Mania is better than any drug, the euphoria is incomparable. Every time I skip a few days of sleep, feel an increase in energy, or anything that might be the beginning of an episode, I think - ''Please let this be the onset of the best feeling in the world. I can't do this shit anymore''. I feel so guilty admitting to that, because I know that being manic and being functional are generally not compatible. I also don't ever want to end up in hospital again, because that never fails to be a de-humanizing experience.
      I have not had any symptoms of mania since my last hospital admission, three whole years ago. It was the first and only manic episode that I've ever had, and it lasted for about three months. I feel like I could have avoided hospital completely if I had experienced mania without the accompanying psychosis. If I could just achieve that level of elation without:
      rapid speech word-salad delusional beliefs dangerously impulsive acts (e.g. jumping out of a car on the highway because the sky looked beautiful and I wanted a loser look) I look back on those ugly symptoms and I could never cope with them now. I go to college full-time, I work, and I have so much to lose if I lost the ability to communicate with others and behave safely. On the other hand - my life just feels so damn gray and stagnant; I miss feeling invincible. 
    • By csr
      For the last 20 years i am taking, 800mg Lithium, 200mg Quitipine, 150mg Serlift, 150mg of Bioprion, 0.75 of Alprozolam.  I am now 54 years. Life is going on by God Grace. 
       
       Physiological Problems Either 
      Mental Illness   2. Behaviour 
      In Behaviour  special children  in public places Masterbating, or touching the Genetical Parts or Touching Chin....... 
         
      For me, from the age of 28 years to till now, I did not go to the above extreme, but 
      Whenever I go outside I used to see Ladies private parts, then my mind change to normal. I was working many firms for the  lost 30 years. 
         
      Now I am facing shame is , my daughter 22 years. When we go outside me, wife and daughter, I did the same thing and my daughter noticed also. Still many responsibility for me, like my daughter marriage, then there is  a  functions etc. 
         
      So I want your advise. I need to have Therapy or Physiatrist Doctor. Can you pls advise. 
       
      I have been on Sertaline 100mg for the last 20 years and for the last 5 years Buprion 150mg XL (to reduce the smoking, i reduced to 4 per day). As i said above an example, i find very hypersexuality and i find one article today. Here i enclosed here.
        My question: how to replace Sertaline 100mg and will stop Buproin 150mg completely. Can anyone give suggestion Pls.
       
       
       
       
       
       
       
       
       
       

×
×
  • Create New...